# SDR DALA2015111807028

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 56,496 hours, 15,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING, LOOSE, CORRODED FASTENERS, SEEM JUST FORWARD OF LT & RT PAC BAYS.  MARKED. REPLACED AND SECURED FASTENERS IAW SRM 51-10-02.
